Complexity management in fuzzy systems: a rule base compression approach by Alexander Gegov [book review]

Lotfi, A. ORCID: 0000-0002-5139-6565, 2009. Complexity management in fuzzy systems: a rule base compression approach by Alexander Gegov [book review]. Journal of Multiple-Valued Logic and Soft Computing, 15 (1). ISSN 1542-3980

Full text not available from this repository.
Item Type: Review
Publication Title: Journal of Multiple-Valued Logic and Soft Computing
Creators: Lotfi, A.
Publisher: Old City Publishing, Inc.
Place of Publication: Philadelphia, Pennsylvania
Date: 2009
Volume: 15
Number: 1
ISSN: 1542-3980
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:06
Last Modified: 09 Jun 2017 13:49
URI: http://irep.ntu.ac.uk/id/eprint/22942

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year